Let M be a complex manifold and let PM C∞([0, 1], M) be space of smooth paths over M. We prove that the induced almost complex structure on PM is weak integrable by extending the result of Indranil Biswas and Saikat Chatterjee of [Geometric structures on path spaces, Int. J. Geom. Meth. Mod. Phys. 8(7) (2011) 1553-1569]. Further we prove that if M is smooth manifold with corner and N is any complex manifold then induced almost complex structure ℑ on Fréchet manifold C∞(M, N) is weak integrable. © 2013 World Scientific Publishing Company.